# SDR CA050425004

- Difficulty date: January 5, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Grumav G21A
- Aircraft time: 29,048 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Link Rod
- Condition: Broken
- Location: Cylinder
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE TO ENGINE POWER LOSS.  ENGINE SENT FOR REPAIR AND LINK ROD FOR NR 1 CYLINDER DISCOVERED BROKEN AT LINK PIN END.  DAMAGE ALSO OBSERVED AT CYLINDER SKIRT.  STRIP REPORT SUGGESTS  LOSE BUSHING STARTING TO FAIL IN  LINKROD WAS CONTRIBUTING FACTOR.
